# SDR SWIA202054455

- Difficulty date: November 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FS 549 FLOOR STRUCTURE BEAM BETWEEN CENTER SEAT TRACKS ON BOTH LT INBOARD SIDE AT 3 SPOTS AND RT INBOARD SIDE, MARKED.  C-CHECK RO 12/04/2020.  REMOVED SURFACE CORROSION ON FS 549 FLOOR STRUCTURE BEAM BETWEEN CENTER SEAT TRACKS ON BOTH LT INBOARD SIDE AT 3 SPOTS AND RT INBOARD SIDE.  WORK CARRIED OUT ON TASKCARD, REF REO.  BLENDED OUT PER CRJ700 SRM.
